Tylenol 8 HR Arthritis Pain Extended Release 650 mg Caplets 225 ea (3 Pack)
Stock Expiry Date*: 16-12-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- Long-Lasting Pain Relief – Provides up to 8 hours of relief from arthritis pain.*
- Effective Active Ingredient – Each caplet contains 650 mg acetaminophen, a trusted pain reliever and fever reducer.*
- Convenient Extended-Release – Caplets are designed to release medicine slowly for all-day comfort.*
- Trusted Brand – Tylenol, a leading over-the-counter pain relief brand.*
| 제품정보 | 이산화 티타늄, 채용 정보, 마그네슘 Stearate, 뚱 베어, Microcrystalline 셀룰로오스, 나트륨 전분 Glycolate, 수정된 전분, Pregelatinized 전분, hydroxyethyl cellulose, powdered cellulose, Acetaminophen 650mg, Inactive ingredients: Carnauba wax, 트리 아세틴. |
| 단위 수 | 675 Count |
| 상품문의 | 뚱 베어 |
| 제품 혜택 | 관절염 통증 |
| 상품번호 | 1명 1명 |
| Dosage 양식 | 기타 제품 |
| 주요 특징 | J&J |
| 제품 유형 | 아세타미노펜 |
| 제품의 특정 용도 | 관절염 |
| UPC의 | 191565803486 |
| 상표 이름 | Tylenol |
| 나이 범위 Description | 이름 * |
| 컨테이너 유형 | 병 병 |
| 제조업체 부품 번호 | PPAX1144080 |
| 품목 차원 | 30 x 50 x 30 inches |
-
4개 이상 구매 시 5% 할인
-
다음 구매에서 5% 할인을 받으세요.
-
주문은 미국 브루클린에서 처리 및 발송됩니다.
-
적격 주문에 대한 무료 배송.
3–6일(국내).
30일 반품 보장
30일 반품 지원이 포함된 신뢰할 수 있는 구매.
SKU |
BRSWGYY2BMNGYALO |
카테고리 |
건강 관리 , Over-the-Counter 약물 , 고통 Relievers , 비 아스피린 , 아세타미노펜 |
Barcode |
191565803486 |
Tags |
Tylenol 8 Hour Pain Reliever Extended Release Caplets temporarily relieve the minor aches and pain, including joint pain. The first layer of the bi-layer design delivers fast-acting medicine for quick relief while the second has an extended release, offering effective pain relief that lasts up to 8 hours. With 650 milligrams of the pain-relieving and fever reducing ingredient acetaminophen per caplet, this pain medicine also temporarily relieves aches and pains associated with muscular aches, backache, joint ache, premenstrual and menstrual cramps, the common cold, headache, and toothache. This effective oral pain reliever is gentle on your stomach, but tough on joint pain and also works as a fever reducer. Made by the #1 doctor recommended OTC brand of pain reliever, it can be used by adults 18 years older and is safe when used as directed. *This product is intended to treat symptoms of certain conditions and does not claim to be a cure for any disease or condition.
Important information
Safety Information
Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4000 mg in 24 hours, take with other drugs containing acetaminophen, or consume 3 or more alcoholic drinks every day while using this product.
Ingredients
Acetaminophen 650mg; Inactive ingredients: Carnauba wax, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, modified starch, povidone, powdered cellulose, pregelatinized starch, sodium starch glycolate, titanium dioxide, triacetin.
Directions
adults-take 2 caplets every 8 hours with water, swallow whole, do not crush, chew, split or dissolve, do not take more than 6 caplets in 24 hours, do not use for more than 10 days unless directed by a doctor, under 18 years of age-ask a doctor
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
30 x 50 x 30 inches; 1.4 pounds
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
면책 조항
식이 보충제는 의약품이 아닙니다. 이 웹사이트에서 판매되는 제품은 어떤 질병을 진단, 치료, 치유 또는 예방할 의도가 없습니다. 의학적 상태가 있는 경우 사용 전에 항상 자격을 갖춘 의료 전문가와 상담하십시오. 개인적인 결과는 다를 수 있습니다. 주문을 함으로써 귀하는 귀국의 수입 규정을 준수하는 데 동의하는 것입니다. 명시된 경우 적용 가능한 세금 및 관세를 부담합니다.
*유효 기간 정보:
유통 기한은 배치마다 다를 수 있습니다. 그러나 저희는 고객에게 배송되는 모든 제품이 유효한 유통 기한을 가지고 있으며 배송 시점에 만료되지 않음을 보장합니다.









